# SDR RAIA00408022

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 13,687 hours, 13,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 T/R DISAGREE MESSAGE.  MAINTENANCE DEFERRED NR 2 THRUST REVERSER PER MEL. CLEARED DMI. REMOVED AND REPLACED C-4 THRUST REVERSER RELAY NR 2.
